MathSciNet Relay Station
MathSciNet bibliographic data
MR2505302 37D50 (37N20 60F05)
Chernov, N.; Dolgopyat, D. The Galton board: limit theorems and recurrence. J. Amer. Math. Soc. 22 (2009), no. 3, 821–858.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement